Schizophrenie-Forum.com | Computational Psychiatrie & Selbsthilfe

Willkommen im Psychose- und Schizophrenie-Forum

Dieses Forum verbindet Selbsthilfe, persönliche Erfahrungen und medizinisch fundierte Informationen. Es richtet sich an Menschen mit psychotischen Erfahrungen, Angehörige und alle, die sich über Schizophrenie, Behandlung und aktuelle Forschung informieren möchten.

Im Mittelpunkt stehen Medikamente, Therapie, Neurobiologie und Computational Psychiatrie. Persönliche Erfahrungen werden dabei mit wissenschaftlichen Erkenntnissen und unterschiedlichen Behandlungsansätzen in Beziehung gesetzt.

Das Forum ist anonym nutzbar und moderiert. Ziel ist es, komplexe Zusammenhänge verständlich zu machen, Erfahrungen auszutauschen und eine fundierte Orientierung für eigene Entscheidungen und Gespräche mit Behandelnden zu bieten.

Schwerpunkt: Intervalltherapie mit Bupropion

🔗⭐ Medikamente-Orientierung: Kurzfassung

Patientenbasiertes Behandlungskonzept mit kontinuierlichem Bupropion und zeitlich begrenzten antipsychotischen Behandlungsphasen. Die Übersicht beschreibt persönliche Langzeiterfahrungen und die zugrunde liegenden pharmakologischen Überlegungen.


Zur möglichen Vermeidung dopaminerger Supersensitivität
schrieb Prof. Dr. Stephen M. Stahl:

“It is plausible that this strategy prevents potential dopaminergic supersensitivity.”
Prof. Dr. Stephen M. Stahl, persönliche Korrespondenz

Vertiefung & Hintergründe:

🔗 Medikamente-Orientierung: Langfassung

Themen & Einstiege


Du kannst zunächst einfach mitlesen oder dich aktiv beteiligen.
Die Registrierung ist kostenlos und anonym und ermöglicht den Zugang zu
allen Community-, Beratungs- und Komfortfunktionen.

Anonymes, moderiertes Forum mit medizinisch fundierten Informationen zu Medikamenten, Therapie und Neurobiologie.

Schwerpunkt: Intervalltherapie mit Bupropion

🔗⭐ Medikamente-Orientierung: Kurzfassung


Kostenlos und anonym registrieren
Austausch, individuelle Unterstützung und weitere Funktionen.

Pipamperon + Citalopram: Serotoninrisiko

Maggi

Administrator

Research Brief: Pipamperon + Citalopram – Serotonin Syndrome Risk​


Research Question​

Does the combination of Pipamperon and Citalopram increase the risk of serotonin syndrome?


Background Context​

  • Serotonin syndrome occurs when two or more serotonergic agents elevate serotonin activity excessively.
  • Citalopram is a selective serotonin reuptake inhibitor (SSRI), known to increase serotonin levels.
  • Pipamperon is an antipsychotic with dopamine D2 antagonism, 5‑HT2A antagonism, and sedative properties via H1 and α1 blockade. It does not elevate serotonin.

Hypotheses / Key Ideas​

  1. Serotonin syndrome risk:
    • Pipamperon does not increase serotonin.
    • Therefore, combining Pipamperon with Citalopram does not create additive serotonergic activity.
    • Hypothesis: No increased risk of serotonin syndrome.
  2. QT prolongation risk:
    • Both Pipamperon and Citalopram are associated with QT interval prolongation.
    • Hypothesis: The clinically relevant risk of this combination is additive QT prolongation, not serotonin syndrome.

Evidence & References​

  • Pharmacological profile of Pipamperon: D2 antagonism, 5‑HT2A antagonism, sedative effects.
  • Citalopram: SSRI, dose-dependent QT prolongation.
  • Drug interaction databases classify Pipamperon + Citalopram as a major interaction due to QT prolongation, not serotonin syndrome.
  • Clinical understanding: Serotonin syndrome requires multiple serotonergic agents (e.g., SSRI + MAOI, SNRI, Tramadol, Linezolid, Triptans).

Next Steps / Experiments​

  • Assess patient-specific risk factors for QT prolongation (e.g., electrolyte disturbances, cardiac history, concurrent QT‑prolonging drugs).
  • Consider alternative agents with lower QT risk if clinically appropriate.
  • Monitor ECG in patients requiring this combination, especially at higher Citalopram doses (>20–40 mg).
  • Further literature review on Pipamperon’s receptor profile and clinical safety data in combination with SSRIs.

Appendix​

Common Misconceptions​

  • “Any psychopharmakon + SSRI = serotonin risk” → Incorrect.
  • Reality: Only serotonergic + serotonergic combinations pose serotonin syndrome risk.
  • Pipamperon’s 5‑HT2A blockade does not contribute to serotonin elevation.

Summary:
The combination of Pipamperon and Citalopram does not increase serotonin syndrome risk. The clinically relevant concern is additive QT prolongation, requiring monitoring and caution in vulnerable patients.

Microsoft Copilot
 
Zurück
Oben